A note on a norm-preserving continuous Galerkin time stepping scheme

Wihler, Thomas (2017). A note on a norm-preserving continuous Galerkin time stepping scheme. Calcolo, 54(3), pp. 657-667. Springer 10.1007/s10092-016-0203-2

[img] Text
10.1007_s10092-016-0203-2.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (542kB) | Request a copy

In this note we shall devise a variable-order continuous Galerkin time stepping method which is especially geared towards norm-preserving dynamical systems. In addition, we will provide an a posteriori estimate for the L∞ -error.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas

Subjects:

500 Science > 510 Mathematics

ISSN:

0008-0624

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 16:26

Last Modified:

25 Oct 2019 21:43

Publisher DOI:

10.1007/s10092-016-0203-2

BORIS DOI:

10.7892/boris.109179

URI:

https://boris.unibe.ch/id/eprint/109179

Actions (login required)

Edit item Edit item
Provide Feedback